# SDR SWAA2024051481328

- Difficulty date: April 20, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: UNKNOWN
- Condition: Elongated
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BRACKET INTERNAL CAVITY KRUEGER FLAP AT RT WING 2024-258230 ELONGATED HOLE BRACKET INTERNAL CAVITY KRUEGER FLAP AT LT WING<[01] REPLACED BRACKET LOCATED INTERNAL CAVITY KRUEGER FLAP AT LT WING IAW B737-800 SRM 51-40-02 AND DWG 212A1201 SHEET 5 REV B SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1 REPLACED BRACKET LOCATED INTERNAL CAVITY KRUEGER FLAP AT LT WING IAW B737-800 SRM 51-40-02 AND DWG 212A1201 SHEET 5 REV B; TORQUE TO 20 IN-LBS; TOOL USED: TORQUE WRENCH P/N: 501MRMH; S/N: 0812065398; DUE DATE: 18-NOV-24 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
